MathSciNet Relay Station
MathSciNet bibliographic data
MR838663 (87h:46024) 46A45 (40H05)
Maddox, I. J. Sequence spaces defined by a modulus. Math. Proc. Cambridge Philos. Soc. 100 (1986), no. 1, 161–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement